# SDR DXTA2014052705781

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 5,541 hours, 3,445 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  COMPLIED WITH CHECKLIST & EXTENDED GEAR, NO OTHER ABNORMAL INDICATIONS WERE NOTED.  JACKED ACFT & APPLIED HYD POWER.  COMPLIED WITH NORMAL GEAR SWINGS, OPS CHECKED GOOD. MANUALLY POSITIONED NOSE WHEEL STEERING LT & RT.  STEERING CONTROLLED ITSELF & RETRACTED NORMALLY.  OPERATED PROCESS SEVERAL TIMES WITH NO DISCREPANCY.  DOWN JACKED ACFT & CHECKED NOSE GEAR STEERING IAW MM 12, SECTION 12-10-38.  INSPECTED STEERING UNIT & AR SELECTOR HANDLE. NO DISCREPANCY NOTED.  JACKED ACFT & COMPLIED WITH GEAR SWINGS IAW MM 32-30-00. SYS OPS CHECKED NORMAL.  DOWN JACKED ACFT.
